# SDR DALA2022011000173

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 DENT ON FUSELAGE APPROX 2 FT FWD AND 1 FT BELOW 4R DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00202: DENT ON FUSELAGE APPROX 2 FT FWD AND 1 FT BELOW 4R DOOR WAS REPAIRED PER ETI-57-21-578 REV. 3 AND PER ER/A 596371-14 REV. ORIGINAL. (2076284)
